# SDR 0000179863

- Difficulty date: January 23, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N772NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47774
- Engine: Pwa JT8D17
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: 384301
- Condition: Failed
- Location: Rt Engine
- Part time: 45,133 hours
- Stage of operation: CL
- Nature of condition: X, J
- Precautionary procedure: A

## Discrepancy

RIGHT ENGINE FLAMED OUT AFTER TAKEOFF AT APPROXIMATELY 200 AGL.  CREW DECLARED A YELLOW EMERGENCY AND FLIGHT WAS RETURNED TO MEM.  AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND RIGHT ENGINE FUEL PUMP HAD FAILED.  REPLACED PUMP AND FUEL CONTROL.  OPERATIONAL CHECK NORMAL.  AIRCRAFT RETURNED TO SERVICE.
